Alert archive / Mississippi / Tornado Warnings in 2018
Tornado Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 6, 2018, 1:27 AM CST for Clay County, Lowndes County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2018, 1:27 AM CST (07:27 UTC)
- Expired
- Nov 6, 2018, 2:04 AM CST
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clay County, MS, Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 45 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 1:45 AM CST | TSTM WND DMG | 1 N Columbus, MS | TREE DOWN ON MILITARY ROAD AND RIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
154
WFUS54 KJAN 060727
TORJAN
MSC025-087-060830-
/O.NEW.KJAN.TO.W.0086.181106T0727Z-181106T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
127 AM CST TUE NOV 6 2018
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Clay County in northeastern Mississippi...
Central Lowndes County in northeastern Mississippi...
* Until 230 AM CST.
* At 127 AM CST, a severe thunderstorm capable of producing a tornado
was located over Sessums, or near Starkville, moving east at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tibbee around 135 AM CST.
Bent Oak around 140 AM CST.
Waverly around 150 AM CST.
Columbus and Columbus AFB around 155 AM CST.
Steens around 200 AM CST.
Other locations impacted by this tornadic thunderstorm include
Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3347 8828 3346 8829 3337 8867 3355 8867
3369 8826
TIME...MOT...LOC 0727Z 248DEG 37KT 3342 8872
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM5 follow-up statements
318
WWUS54 KJAN 060731
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
131 AM CST TUE NOV 6 2018
MSC025-087-060830-
/O.CON.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Clay MS-Lowndes MS-
131 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHEASTERN CLAY AND CENTRAL LOWNDES COUNTIES...
At 130 AM CST, a confirmed tornado was located over Sessums, or 8
miles east of Starkville, moving east at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Bent Oak and Tibbee around 140 AM CST.
Waverly around 150 AM CST.
Columbus and Columbus AFB around 155 AM CST.
Steens around 205 AM CST.
Other locations impacted by this tornadic thunderstorm include
Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3347 8828 3346 8829 3337 8867 3355 8867
3369 8826
TIME...MOT...LOC 0730Z 248DEG 37KT 3344 8867
TORNADO...OBSERVED
HAIL...<.75IN
$$
JM128
WWUS54 KJAN 060740
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
140 AM CST TUE NOV 6 2018
MSC025-087-060830-
/O.CON.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Clay MS-Lowndes MS-
140 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHEASTERN CLAY AND NORTHEASTERN LOWNDES COUNTIES...
At 140 AM CST, a confirmed tornado was located near Bent Oak, or 7
miles west of Columbus, moving east at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Columbus and Columbus AFB around 155 AM CST.
Steens around 210 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3347 8828 3346 8829 3340 8854 3358 8858
3369 8826
TIME...MOT...LOC 0740Z 259DEG 24KT 3350 8853
TORNADO...OBSERVED
HAIL...<.75IN
$$
JM163
WWUS54 KJAN 060751
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
151 AM CST TUE NOV 6 2018
MSC025-060801-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Clay MS-
151 AM CST TUE NOV 6 2018
...THE TORNADO WARNING FOR SOUTHEASTERN CLAY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3347 8828 3346 8829 3344 8841 3357 8848
3366 8826
TIME...MOT...LOC 0751Z 255DEG 40KT 3352 8837
$$
MSC087-060830-
/O.CON.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Lowndes MS-
151 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR EAST
CENTRAL LOWNDES COUNTY...
At 151 AM CST, a severe thunderstorm capable of producing a tornado
was located over Columbus, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Steens around 155 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3347 8828 3346 8829 3344 8841 3357 8848
3366 8826
TIME...MOT...LOC 0751Z 255DEG 40KT 3352 8837
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM270
WWUS54 KJAN 060757
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
157 AM CST TUE NOV 6 2018
MSC087-060830-
/O.CON.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Lowndes MS-
157 AM CST TUE NOV 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR EAST
CENTRAL LOWNDES COUNTY...
At 157 AM CST, a severe thunderstorm capable of producing a tornado
was located over Steens, or near Columbus, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Lowndes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3347 8828 3346 8829 3345 8833 3356 8836
3361 8827
TIME...MOT...LOC 0757Z 248DEG 37KT 3354 8830
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM915
WWUS54 KJAN 060804
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
204 AM CST TUE NOV 6 2018
MSC087-060814-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-181106T0830Z/
Lowndes MS-
204 AM CST TUE NOV 6 2018
...THE TORNADO WARNING FOR EAST CENTRAL LOWNDES COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3347 8828 3346 8829 3345 8833 3356 8836
3361 8827
TIME...MOT...LOC 0802Z 248DEG 37KT 3357 8822
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 6, 12:02 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Nov 6, 12:02 AM CST, 1 hour 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1202 AM CST Tue Nov 6 2018 .UPDATE... Updated for forecast update & 06Z aviation discussion && .DISCUSSION... Did a quick update to the forecast as we removed the tornado watch out of the area. However, previous thinking is still intact that we could continue to have some potential for severe weather, including tornadoes & damaging wind gusts. Some of these storms are right on the northern significant tornado parameter of 2-4 & effective helicity ~300-400 m2/s2 per mesoscale analysis. As we previously mentioned, we advise to not let your guard down overnight, even though the tornado watch has been expired. /DC/ Prior discussion below: After storms got off to an impressive start over NW Louisiana with multiple confirmed tornadoes early this evening, they have since struggled to remain established as they have moved into the ArkLaMiss Delta region. Thus far, the imbalance between the very impressive wind shear (effective bulk shear 70-80 kt/effective SRH 500-600 m2/s2) and the more modest instability (MLCAPE 1000-1500 J/kg) has resulted in the faltering updrafts being effectively sheared off. This should continue to limit the threat for better established discrete supercells through the evening as there is little evidence shear will decrease significantly or instability will increase significantly. Otherwise, a broken line of convection has organized closer to the front. We certainly do not want people to let their guard down just yet. As this activity translates eastward, the threat for transient rotation and bowing segments with damaging wind potential will remain given the impressive ambient shear. However, with the decreasing potential for deeper updrafts, the threat for severe hail has all but gone away. We still anticipate a marked decrease in the severe weather threat overnight as the convection outruns the weakening subtle forcing. We're in the process of making some adjustments to our HWO/graphical products to reflect the latest thinking, and will have these updates out shortly. /DL/ Relevant portions of the prior discussion below: Through Tuesday: With decreasing upper level support through the evening, the storms will evolve into more of a line or broken line as they approach the Natchez Trace corridor pushing southeastward. A somewhat lower damaging wind and tornado threat will remain, with a lessening hail threat as updrafts become less robust. With the front expected to stall, the line will slow down and weaken overnight, with the severe threat dissipating after midnight. What's left of the line likely will not even reach the US 98 corridor by daybreak Tuesday. With the front slowing across the area, lightening winds, and a moist environment remaining in place across SE Mississippi, areas of fog are anticipated across the Pine Belt tonight through Tuesday morning. Some of this fog could be locally dense, and thus this threat has been added to the HWO. Confidence is not high enough to issue a preemptive advisory, but we will need to monitor for the potential need for one through the evening hours. The fog threat will end from north to south tomorrow morning as the front slips through the area. The good news is clearing is expected tomorrow, with dry conditions for the vast majority of the area through the rest of the day. Enjoy it while you can, because the rest of the work week is looking quite wet... /DL/ Tomorrow tonight through Monday...high pressure moves into the region Tuesday, forcing the boundary southeast, but not really clearing the region. It will stall south of the cwa before gradually lifting north, bringing rain back and likely a little warmer air. The next disturbance and boundary moves in Wednesday and lingers with some weak disturbances traveling along the boundary. There could be a period of decent lapse rates, but nothing great Wednesday night into early Thursday. The next system moves in Friday with the boundary looking better as it moves across the I-59 corridor. The upper jet also looks good with 100kts or more moving across the cwa. May be worth watching. Guidance continues to show temperatures falling about 20 degrees by the weekend, so cooler air is finally on the way. Overall no real changes to the previous forecast. /7/ && .AVIATION... 06Z TAF discussion: Areas of MVFR and IFR stratus remain scattered across the area this evening. SHRA/TSRA are moving across NE LA & central-N MS through the overnight hours. Some of these storms could be severe with tornadoes, large hail, and 50 kt wind gusts. The storms will continue to spread east-southeastward overnight and gradually weaken as they get closer to GTR/JAN/HKS/MEI, though strong wind gusts and a tornado are still possible. Ceilings will fall to MVFR/IFR at most sites overnight through early Tuesday morning, and IFR visibilities are possible around HBG/PIB. Conditions should improve through early-mid morning as the cold front has already moved through the NW Delta at GLH & is moving through GWO. Expect a gradual wind shift to the west-northwest in the wake, with VFR conditions prevailing areawide by late morning and continuing through the remainder of the TAF period. /DL/DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 66 76 60 74 / 100 19 30 40 Meridian 66 76 58 75 / 69 59 28 41 Vicksburg 63 76 60 72 / 77 9 32 44 Hattiesburg 70 79 64 79 / 19 42 18 51 Natchez 67 78 65 76 / 80 27 31 44 Greenville 58 72 55 63 / 90 1 49 48 Greenwood 58 73 56 66 / 100 2 39 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC
Hazardous weather outlook, Nov 5, 3:07 PM CST, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 307 PM CST Mon Nov 5 2018 ARZ074-075-LAZ007>009-MSZ018-019-025>030-032>037-040-041-062115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Oktibbeha-Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey- 307 PM CST Mon Nov 5 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight Severe storms are likely, especially during the evening to around midnight time frame. Strong tornadoes are possible along with damaging winds up to 70 mph and large hail up to golf ball size. Stay weather aware and have your severe weather plans in place. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023-MSZ031-038-039-042>045-047-062115- Richland-Madison LA-Franklin LA-Lowndes-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Warren- 307 PM CST Mon Nov 5 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe storms are possible, mainly from late evening to the early morning hours. Storms could contain tornadoes and damaging wind gusts up to 60 mph along with quarter to golf ball size hail. Stay weather aware and have your severe weather plans in place. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ024>026-MSZ046-048>056-059>062-062115- Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams- Franklin MS-Lincoln- 307 PM CST Mon Nov 5 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Late Tonight Isolated severe storms are possible late tonight. Damaging wind gusts up to 60 mph along with quarter size hail will be possible, and a tornado cannot be ruled out. Stay weather aware and have your severe weather plans in place. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ057-058-063>066-072>074-062115- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 307 PM CST Mon Nov 5 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday FOG THREAT...Limited TIMING...Late Tonight into Tuesday morning Areas of fog are expected to develop late tonight and continue through the early morning. Visibility may drop to between a half and a quarter mile resulting in slow travel conditions. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FOG* Extreme...Widespread fog with visibilities near zero. Significant...Fog with visibilities less than or equal to 1/4 mile likely. Elevated...Fog with visibilities less than or equal to 1/4 mile possible. Limited...Patchy fog with visibilities less than or equal to 1/4 mile possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Nov 5, 9:16 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CST MON NOV 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG DERMOTT 33.53N 91.44W
11/05/2018 CHICOT AR EMERGENCY MNGR
A FEW TREES AND COUPLE POWER LINES DOWN IN
TOWN.
&&
CESpecial weather statement, Nov 6, 1:06 AM CST, 21 minutes before
Special Weather Statement National Weather Service Jackson MS 106 AM CST TUE NOV 6 2018 MSZ044-060745- Leake MS- 106 AM CST TUE NOV 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEAKE COUNTY UNTIL 145 AM CST... At 106 AM CST, Meteorologists were tracking a strong thunderstorm over Thomastown, or 11 miles south of Kosciusko, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Singleton around 120 AM CST. Renfroe around 130 AM CST. Edinburg around 140 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3285 8973 3293 8973 3293 8932 3276 8932 TIME...MOT...LOC 0706Z 274DEG 29KT 3290 8966 DC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:47 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 43 min |
| Nov 5, 11:20 PM CST | Tornado Warning | JAN | Carroll, Holmes | 39 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 6, 12:10 AM CST | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 42 min |
| Nov 6, 12:13 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Yazoo | 62 min |
| Nov 6, 12:36 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha | 39 min |
| Nov 6, 1:06 AM CST | Special Weather Statement | JAN | Leake | 39 min |
| Nov 6, 1:43 AM CST | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 47 min |
| Nov 6, 1:59 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Nov 6, 2:06 AM CST | Tornado Warning | JAN | Noxubee | 54 min |
| Nov 6, 2:12 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 38 min |
| Nov 6, 2:40 AM CST | Severe Thunderstorm Warning | JAN | Noxubee | 31 min |
Nearby
Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.